# SDR DHL2001705509

- Difficulty date: April 21, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652662170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK-NOSE W/W RT SIDE WALL, SIDE FRAME CORRODED AT INNER AREA OF FUSE TUNNEL STA 257 WL 180 AND IN BETWEEN ACCESS PANEL 3123.  REMOVED FASTENER AND CUTOUT DAMAGE SECTION WITH CORROSION BEYOND LIMITS AT T-ANGLE WEB SUPPORT AT NOSE W/W RT SIDE WALL BETWEEN STA 245 TO BS 265 WL 180 18 .5 INCH LONG AS PER B727 SRM 51-40-4 FIG 1, NO MORE CORROSION NOTED.  NDT CUT OUT DAMAGE, NO CRACK INDICATION PER B727 NDT MANUAL PART 6 51-00-00 FIG 4.  REMOVED NLD FWD RT DOOR IAW B727 MM 32-22-1.  FOUND RT HAND WEB CRACK AT 3 LOCATION WHEN OPENING WEB FOR ACCESS TO REPAIR INNER FRAME AT STA 257 WL 180 IN BETWEEN ACCESS PANEL 3123 AND 3125. WEB REPAIR ON N/R 3397 AS PER B727 SRM 51-40-2.  INSTALLED NLG FWD RT.
